# SDR YENA201804180913

- Difficulty date: April 18, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 59,712 hours, 21,343 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C9 CHECK AT SAL, FOUND WITH THE RT WING SIDE STAY FITTING OUTBOARD BUSH MIGRATED VIA REF /4/ MPD TASK.  CANNOT ACCOMPLISH REF /3/ SRM TASK BECAUSE IT’S NO LONGER APPLICABLE AND CANNOT ACCOMPLISH REF /2/ SB DUE TO LACK OF TOOLING. CONTACTED VIA REF /5/ DOSSIER TO REMOVE THE BUSHES PER SRM 51-72-12 INSTEAD OF REF /2/ SB AND PERFORM REPAIR PER REF /3/ SRM TASK IF DAMAGE IS FOUND TO THE LUGS. PROVIDED APPROVAL TO ACCOMPLISH THE FOLLOWING VIA REF /5/ DOSSIER: (1) REMOVAL OF ALL BUSHES AS PER SRM 51-72-12 (2) REPAIR THE OUTBOARD LUGS AS PER REF /3/ SRM TASK (3) REPAIR THE INBOARD LUGS AS PER REF /2/ SB WHILE STATES NO RDAS WAS REQUIRED, PROVIDED REF /1/ EA TO DOCUMENT THE MULTIPLE REPAIRS, PARTIAL ACCOMPLISHMENT OF REF /2/ AND ALL COMMUNICATION WITH VIA REF /5/ DOSSIER. EC A18-302-01 ACCOMPLISHES THESE REPAIRS AS PER REF /1/ EA WITHOUT DEVIATION; THESE REPAIRS HAVE BEEN APPROVED BY A COMBINATION OF REF /2/ SB, REF /3/ SRM, & REF /5/ DOSSIER.
